# SDR FDEA201901160145

- Difficulty date: January 16, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062400000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 241RJ BROKEN. FABRICATED FLOOR PANEL 241RJ ON T19/1388408 IAW SRZ-25-005. INSTALLED ON WORK CARD 240-FL-FIT. REPAIR CAT "A" MAJOR REPAIR.
